# SDR C2XA05CL069

- Difficulty date: August 22, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 368192111
- Part serial: 0284
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ROC - FLIGHT NR 2040, THE CREW REPORTED A NR 1 HYDRAULIC LOW QUANTITY IN FLIGHT.  REPORTED LOSS OF ALL NR 1 HYDRAULIC FLUID IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURE SUPPLY PRESSURE SWITCH.  ALSO, REPLACED THE NR 1 HYDRAULIC PUMP AND FILTER.
